Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Started heavy black discharge after taking abortion pill. No fever, no abdominal pain. Should I be concerned?

my wife took mtp kit based on doctors prescription for unwanted pregnancy on dec 13. Initially for 3-4 days it was a heavy bleeding and also some tissues/clot came out and after that bleeding was lighter and still it is lighter and it is not stopped. it is nearing 2nd week on 25 dec. and since 3 days black discharge is going on and it doesnot smell, no fever or pain in abdomen , however she is complaining about lower back pain and knee pain at joints only . Is this black discharge is a concern ? and what is next for her ? do we need to go for ultrasound or d&c to check the tissues or it is normal? pls advise. thanks
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2016
Sometimes MTP kit does not completely evacuate uterine products of conception and slight discharge may continue for several wk/days depending upon gestational age.
Do a USG pelvis to rule out underlying pathology/retained bits of conceptional product if any. Then consult with your gynecologist and may need D &C for complete abortion.
Practice safe sex by using safe period/OCP/Condom etc to avoid unwanted pregnancy & unnecessary vaginal bleeding.
Be well.
Answered: Sun, 16 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor